I have been on Wellbutrin for a little over three weeks. The first two weeks at 100mg, I felt absolutely nothing. The past week at 200mg I have developed something that I have a hard time describing. I feel like I have lost my identity. The person I am right now is not the person I used to be or even the depressed version of it. I feel completely disconnected from myself, like I don't know who I am. I feel lost in my own mind. My emotions are all over the place... I can go from relatively happy to sad to angry back to crying in a very short period of time. I feel like I have absolutely no control over my feelings or how I react to any situation. The most confusing part is feeling like a completely different person that I don't want to be. This has gotten progressively worse over the past week.
I am going to discuss this with my pdoc next week. I couldn't reach her today. I was really hoping that I would have the positive effects so many have had with this drug. I am so med sensitive that there aren't a lot of options that I haven't already tried. I don't want to give up but I can't continue unless I know this is transient.
If it is helpful, I am on Mylar generic, 100mg in the morning and 100mg in the evening.
I really hope this makes sense to someone. It's so hard to explain. Any thoughts or similar experiences?
Edit: I just wanted to ask if there are any meds that may counteract this feeling of disconnection.
Edited by Stargazer, 16 November 2012 - 05:56 PM.